# SDR AALA201511239015

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 16,907 hours, 8,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MARKER AT SEAT 11D LENS MISSING.  REPLACED 11D EMER EXIT MARKER LIGHT.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19-00-003-A & 33-51-19-400-003-A.
